American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Mrinal Kanti Das. On triviality of the Euler class group of a deleted neighbourhood of a smooth local scheme. Trans. Amer. Math. Soc. 365 (2013) 3397-3411.
Abstract, references, and article information   
View Article: PDF

[2] Selby Jose and Ravi A. Rao. A structure theorem for the elementary unimodular vector group. Trans. Amer. Math. Soc. 358 (2006) 3097-3112. MR 2216260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. C. Coutinho. Generating modules efficiently over noncommutative Noetherian rings . Trans. Amer. Math. Soc. 323 (1991) 843-856. MR 986688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hyman Bass and Robert Guralnick. Projective modules with free multiples and powers . Proc. Amer. Math. Soc. 96 (1986) 207-208. MR 818444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Leonid N. Vaserstein. Vector bundles and projective modules . Trans. Amer. Math. Soc. 294 (1986) 749-755. MR 825734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1